I am a 24 yo gay male. Three weeks ago I had unprotected oral sex (both receptive and insertive) with one male partner who tested positive for Gonorrhea on the throat. I got treated just four days after exposure with a single shot (not sure what antibiotic it was) and a combined treatment for Chlamydia. The doctor also gave me ofloxacin (Tarivid) to treat what he thought was an STD unrelated problem that was causing testicular pain. He tested me for gonorrhea and chlamydia, and said that after 4 days, it was very likely to identify the infection if I had been infected.
More than 2 weeks have passed since I had my shot + chlamydia + ofloxacin treatment, and more than 20 days have passed since I was first exposed to Gonorrhea. Although I never experienced the classical symptoms (no discharge, no burning sensation while urinating) the past few days, the pain in my testicles has started to get worse. The doctor did an ultrasound on my testicles and they are fine.
I am afraid that the symptoms I am experience (slight uncomfortable sensation in the penis + pain in the testicles/abdominal area) are a sign that I was indeed infected with Gonorrhea and that the antibiotics didn't work. The results for the test the doctor took were all negative, and he really doesn't think I should be worried about this particular STD, but I am. Is it possible after 20 days to have Gonorrhea without any other symptoms than testicular pain and slight discomfort in the penis?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.